# SDR ASAA2014012412485

- Difficulty date: January 24, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 11,905 hours, 3,463 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250455010
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND CJ9 AND CJ10 ENGINE CORE WIRE HARNESSES CHAFED TOGETHER, VSVA CONNECTOR ON CJ9, APPROX 3 O`CLOCK.  ACFT GROUNDED.  REPLACED CJ9 AND CJ10 CORE ENGINE WIRE HARNESS IAW  AMM 73-21-06.
